# SDR IPXA13M76821

- Difficulty date: January 22, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR HAS A BROKEN MANUAL CRANK CABLE DEFERRED L1 DOOR IAW MEL 52-10-3-2.  SYS PLACARDED ASSIGNED CONTROL M496809.  R & R L1 DOOR AFT LOWER DRIVE CABLE ASSY - REF AMM 52-11-03, ADJUSTED CABLES REF AMM 52-11-02.  THIS CLEARS M496809.  PLACARD REMOVED IPC REF 52-11-05-05.
